Pacific Journal of Mathematics

A note on the $G$-space version of Glicksberg's theorem.

J. de Vries

Article information

Source
Pacific J. Math., Volume 122, Number 2 (1986), 493-495.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102701904

Mathematical Reviews number (MathSciNet)
MR831129

Zentralblatt MATH identifier
0586.54047

Subjects
Primary: 54D35: Extensions of spaces (compactifications, supercompactifications, completions, etc.)

Citation

de Vries, J. A note on the $G$-space version of Glicksberg's theorem. Pacific J. Math. 122 (1986), no. 2, 493--495. https://projecteuclid.org/euclid.pjm/1102701904


Export citation

References

  • [1] I. Glicksberg, Stone-Cech compactification of products, Trans. Amer. Math. So, 90 (1959), 369-382.
  • [2] J. de Vries, On the G-compactification of products, Pacific J. Math., 110 (1984), 447-470.
  • [3] J. de Vries, G-spaces: compactifications andpseudocompactness,to appear in the Proceed- ings of the Colloquium on Topology (Eger, August 8-12, 1983); preprint available as Report ZW/200, CWI, Amsterdam